 |
 |
 |
 |
 |
 |
 |
 |
 |
Security/Privacy Policy |
|
Delivery Policy |
|
Return Policy |
|
About our Prices |
|
|
Phone |
|
Brisbane | (07) 3841 4062 |
Mon to Fri 8.30am to 5pm EST |
|
|
|
Email |
|
Proprietor
Sohail Asghar
|
|
|
Fax |
|
(07) 3841 6733
24 hours a day,
7 days a week
|
|
|
Mail Address |
|
Home Pharmacy
1367 Beenleigh Rd,
KURABY
QLD 4112
|
|
|
Shop Address |
|
1367 Beenleigh Rd
KURABY
QLD 4112
Open Mon to Fri
8.30am to 6.30pm
Sat 9.00am to 1.00pm
Sun Closed
|
|
|
You can also call us
and arrange to pick up
your order from the shop.
(Pick-up only possible
from the above
Brisbane address)
|
|
|
 |
 |
|
 |
 |
Our Chemist Own Cold & Flu Day and Night PE Tablets 24 |
|
|
|
|
"Provides all day and night relief from cold & flu symptoms. The Day tablet provides effective temporary relief without drowsiness from: Body Aches & Pains, Fever, Headache, Nasal Congestion, Runny Nose. The Night tablet with antihistamine enables you to rest by providing effective temporary relief from: Headache, Nasal Congestion, Pain & Fever, Runny Nose, Sneezing." |
|
 |
Dosage |
 |
Adults and Children over 12 years: Day tablets: Take 2 tablets every 4-6 hours as necessary. Night tabelts: Take 2 tablets at bedtime as necessary.
Take with water. Keep to the recommended dose. Maximum 6 Day & 2 Night tablets in 24 hours. Not recommended for children under 12 years of age. Do not take for more than 48 hours at a time unless advised to do so by a doctor. |
 |
|
 |
Ingredients |
 |
16 Day-time tablets - Non-drowsy Each tablet contains: Phenylephrine Hydrochlorides 5mg, Paracetamol 500mg, Codeine Phosphate 9mg 8 Night-time tablets - For rest Each tablet contains: Chlorpheniramine Maleate 2mg, Paracetamol 500mg, Phenylephrine Hydrochlorides 5mg |
 |
|
 |
|
|
All prices are in Australian dollars (AUD) |
|  |
|
 |